The Dirichlet divisor problem in number fields
Doklady Akademii Nauk, Tome 204 (1972) no. 3, pp. 540-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_3_a6,
author = {A. A. Karatsuba},
title = {The {Dirichlet} divisor problem in number fields},
journal = {Doklady Akademii Nauk},
pages = {540--541},
year = {1972},
volume = {204},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_3_a6/}
}
A. A. Karatsuba. The Dirichlet divisor problem in number fields. Doklady Akademii Nauk, Tome 204 (1972) no. 3, pp. 540-541. http://geodesic.mathdoc.fr/item/DAN_1972_204_3_a6/